I have been taking subs for about a year now, but the past 7 months I have been taking them everyday. I have been taking only a quarter of a 10mg sub for about 5 months now, and currently on my 6th day off of them. My fiance is in the Coast Guard so we just moved to NC and dont have a doctor yet. I have been getting no more than three hours of sleep a night. My LEGS HURT soooo bad, its insane. I have no energy what so ever and just feel horrible. Like I said, I have not taking them for 6 days now. Why I am I still feeling this bad, and do you think something could be wrong with my legs? Any suggestions on ways to reduce my symptoms? Please help I cant take this anymore.
a 2 mg dose of sub is tough to jump off of...most taper down to a crumb...but u r in ur 6th day..it would be silly to get some more and start all over if ur intentions r to quit the sub...sub wds is longer than most narc wds due to the halfife...usually by the second week people feel better...do u feel as if u can stay clean without the sub? a DR can give u meds like clonidine and safe meds for sleep anxiety and such..have u talked with him about ur plan?
Unfortunately Suboxone withdrawal after taking it long term will last much longer than a regular opiate. As worried said, even going off 1/4 tablet is difficult. I went through a med assisted detox after taking suboxone for 4 years and meds like Clonidine and a few others were used and help tons, I recommend it. Hang in there, it should start to get better each day.
the drug...sub..is a very powerful narcotic....1 mg can even be an issue if u jump off there...seen people do it and make it tho..if i were u, and i am not, andwe r all different.i would go with it unless i needed the sub to prevent relapse..if u think u will relapse then find a dr in ur area who can help....nabbt dot org and tuentohelp ******* both have a list of sub drs in every area...also if u c a dr and be honest, he can help u with some safe meds to get thru this..
i feel for u but u r the only one who knows ur own recovery..if i thought i was going to be able to stay clean and I was 6-7 days into sub wd..i would not turn back..but alot depends on ur plan and ur needs,,keep posting
Tramadol is an opiate agonist/antagonist, so using it with other opiates can cause precipitated withdrawals. Buprenorphine has such high affinity for the receptors that I doubt it will knock them off, but you never know.
I feel your pain - if you don't taper, the insomnia can be terrible. You can call 1-800-Suboxone and explain your situation and they will help find you a Dr. They have awesome support. I understand the people saying you're on Day 6, and tough it out and stuff, but if you're getting zero sleep it's going to really impact your functioning.
Well I went to a out patient rehab for about 10 months for an addiction to oxycontin. I was up to 8-10 80mg pills a day for about 2 years. I have been officially off oxy for 7 months now. Honestly, I do NOT want to go back on subs... knowing how bad my withdrawls have been. I sware they are WAY worse than getting off oxy. I went to the ER around here about 3 days ago because my withdrawls were so bad, and they didnt even know what subxone really was. The doctor looked it up and basically told me to wait it out. Meanwhile being hooked up to and IV and such. Couldnt believe it. Iv read that you dont start to withdrawl from subs until 24 hrs to 72 hours after your last dose. I can see how that is true, being that I feel the past three days, including today has only been worse. I just moved here and trying to get our house all decorated, organized, and currently looking for a job. Im so stressed about the job part, because I cant seem to find anything what so ever. I have a great resume. A junior at a university, but took off this one semester. Im just sooo tired, but cant sleep. My body just hurts more and more everyday. Like I said before my LEGS HURT soooooo bad, to where I literally cry and Im not a cry baby by any means. With all of this going on im going insane. Almost to the point where I just want some sort of pill to just fill better, but than again I know I dont want to go through it all again. I feel like NC in clueless to subxone and how to help me. I will check into those websites and call the number for subxone. Thank you for the support and comments, you have no idea how much it means to me to have people like you who know how I feel and what im going through.
only by being honest about sub(narcotic), can you prepare yourself for the battle ahead.
lets face it. you were on a strong opioid, and from what you just wrote.........it was a lot.
but you gotta keep fighting. I went through a methodone wd, same thing,perhaps even worse.........you are going to want to want it more than anything ever. but if you take the pain and the time, you will be soooooooooooo glad you did it. only total dedication will make it happen. so would not three to 10 days, (plus some other pains,like ten of em), be not worth a lfetime of pill free freedom?
one minute,one hour,one day,one week at a time.............
Find a doctor and tell him or her what you've posted...sounds as if you have insomnia or an anxiety disorder or some type [GAD,PANIC DISORDER,ETC...] OR u may not because what your describing are normal symtoms of commong off sub. but your doc. will be the one to determine that..anyhow I'm on xanax 1mg 4 times daily and it helps strictly with the sleeping issue of the sub. withdrawals and the anxiety of course but thats about it....AAANYWAYS I've been on Suboxone for 10 months, started @ 8mg a day for first 5 months THEN from 8mg down to 4mg--->(1/2 of 8mg tab daily) for the 6th&7th months...THEN for the 8th&9th months down from 4mg to 2mg--->(1/4 of 8mg tab daily) then for the last month went 15 days 1mg and the last 15 days all the way down to .5mg by simply cutting 8mg tabs into tiny little pieces...that seems to be the best way to go abouts gradually weening yourself off the stuff (ATLEAST IN MY OPINION) However I'm on day 6 and its getting better little by little, I just detatched myself from all negativity in my life such as old friends who are still using and TRY to keep a level headed posotive state of mind...just look at it like this YOU CAN'T be on it for the rest of your life it has to come to a end at some point...however the advice above on which&how I personally weened MYSELF off may help you..and ya that is shady what happened to your doctors office but heey atleast you got 45 of them so your STRAIGHT trust me thats plenty to work with to come up with a plan to ween yourself off...Its a powerhouse drug so ya your lucky u got that last script due to circumstances of them closing and all AAANYWAYS...MY doctor told ME it usually takes 4 to 7 days to start feeling normal, I BEG TO DIFFER..they are doctors not addicts and suboxone is so new they cant go on anything but hearsay from various patients and everyone is different, theres many circumstances that effect how your withdrawal process will go..all based on how long you took it for, how much you were taking & most importantly how you go/went about weening yourself off...ANYHOW best of luck!, you'll get through it just think posotive..the drug doesn't control you, you control the drug, your brain is more powerfull than you think be strong mentally and live for the day because each day that goes by I promise it will get better SLOWLY BUT SURELY [Time is your key to "normalcy" if you will] LoL, GOD BLESS
i feel you on the leg pain, i have just tapered and my legs hurt like hell. they feel like i need to kick all the time too. it seems worse in the morning and middle of the night. hang in there. i needed subs as i was a hardcore H addict and failed many times to get clean, but they are a ***** at times i will admit. overall they saved my life though so a little jimmy legs i guess is worth it. good luck. dont go back stick it out!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.